Zyrtec Cetirizine Rapid Acting Relief 30 Tablets

AU$29.95
Quantity
Add To Cart
Zyrtec Cetirizine Rapid Acting Relief 30 Tablets

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that is easy to swallow and relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash. Free from sucrose and gluten. End seals added.

- Relief of hayfever & allergy symptoms.
- Sneezing.
- Runny nose.
- Itchy nose.
- Red/itchy/watery eyes.
- Hives and itchy skin rash.

Size

30 Tablets

Box Contents

30 mini tablets.

Details

  • 24 Hour Relief
  • Rapid Acting Hayfever Tablets
  • Allergy & Hayfever Relief

Directions

Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.

Warnings

Do not use if carton seal is broken/missing or if tablet foil is broken.

Do not use
- For children under 12 years of age.
- If you are hypersensitive to any of the ingredients.

Ask your doctor before use if you.
- Are pregnant or trying to become pregnant.
- Are breastfeeding.
- Have liver or kidney disease.

Active Ingredients

(Per tablet) Cetirizine hydrochloride 10mg.

Contains

Lactose

Product Packaging Dimensions

Height: 5.9 CMmm, Width: 11.0 CMmm, Depth: 2.0 CMmm, Weight: 0.015 KGg

Brand

Zyrtec

AU$29.95
Quantity
Add To Cart
AU$29.95
Quantity
Add To Cart